MathSciNet Relay Station
MathSciNet bibliographic data
MR2785540 35Q53 (35C05)
Kabir, M. M.; Borhanifar, A.; Abazari, R. Application of $(\frac{G'}{G})$-expansion method to regularized long wave (RLW) equation. Comput. Math. Appl. 61 (2011), no. 8, 2044–2047.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement